Maximal analytic extensions of the emparan-reall black ring

Piotr T. Chrusciel University of Vienna Julien Cortier Universit´e Montpellier

Differential Geometry mathscidoc:1609.10188

Journal of Differential Geometry, 85, (3), 425-459, 2010
We construct a Kruskal-Szekeres-type analytic extension of the Emparan-Reall black ring, and investigate its geometry. We prove that the extension is maximal, globally hyperbolic, and unique within a natural class of extensions. The key to those results is the proof that causal geodesics are either complete, or approach a singular boundary in finite affine time. Alternative maximal analytic extensions are also constructed.
No keywords uploaded!
[ Download ] [ 2016-09-11 22:08:51 uploaded by admin ] [ 439 downloads ] [ 0 comments ] [ Cited by 5 ]
@inproceedings{piotr2010maximal,
  title={MAXIMAL ANALYTIC EXTENSIONS OF THE EMPARAN-REALL BLACK RING},
  author={Piotr T. Chrusciel, and Julien Cortier},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160911220851827743845},
  booktitle={Journal of Differential Geometry},
  volume={85},
  number={3},
  pages={425-459},
  year={2010},
}
Piotr T. Chrusciel, and Julien Cortier. MAXIMAL ANALYTIC EXTENSIONS OF THE EMPARAN-REALL BLACK RING. 2010. Vol. 85. In Journal of Differential Geometry. pp.425-459. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160911220851827743845.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved